Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 1, 2007, 6:19 PM CDT for Dallas County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 6:19 PM CDT (23:19 UTC)
- Expired
- Jun 2, 2007, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Dallas County, MO
The radar
The Springfield radar (KSGF), 40 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:30 PM CDT | FLASH FLOOD | 6 E Pleasant Hope, MO | HIGHWAY 215 UNDER 3 FEET OF WATER. WATER RESCUE UNDERWAY NEAR THIS AREA |
| Jun 1, 8:10 PM CDT | FLASH FLOOD | 9 Ne Pleasant Hope, MO | INTERSECTION OF HIGHWAY 65...38 AND TT FLOODED AND CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 012320 FFWSGF MOC059-020515- /X.NEW.KSGF.FF.W.0066.070601T2319Z-070602T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 619 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1215 AM CDT. * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT BETWEEN TWO AND THREE INCHES OF RAIN HAS FALLEN OVER SOUTHWESTERN POLK COUNTY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED THROUGH 800 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING MAY OCCUR OVER MAINLY RURAL AREAS OF SOUTHWESTERN DALLAS COUNTY...INCLUDING THE TOWNS OF OLIVE...MARCH AND FOOSE. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3758 9307 3741 9307 3742 9318 3759 9318 $$ GAGAN
2 follow-up statements
000 WGUS73 KSGF 012330 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 PM CDT FRI JUN 1 2007 MOC059-020515- /X.CON.KSGF.FF.W.0066.000000T0000Z-070602T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS MO- 627 PM CDT FRI JUN 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR SOUTHWESTERN DALLAS COUNTY... AT 624 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. HIGHWAY 65 AND TT WAS REPORTED TO BE FLOODED IN SOUTHWESTERN DALLAS COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING MAY OCCUR OVER MAINLY RURAL AREAS OF SOUTHWESTERN DALLAS COUNTY...INCLUDING THE TOWNS OF OLIVE...MARCH AND FOOSE. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH WITH LOCALLY HEAVY AMOUNTS ARE POSSIBLE IN THE WARNED AREA. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3758 9307 3741 9307 3742 9318 3759 9318 $$ WISE
000 WGUS73 KSGF 020506 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1206 AM CDT SAT JUN 2 2007 MOC059-020516- /X.EXP.KSGF.FF.W.0066.000000T0000Z-070602T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DALLAS MO- 1206 AM CDT SAT JUN 2 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM CDT FOR SOUTHWESTERN DALLAS COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED THE FLASH FLOOD THREAT OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. A FLOOD WARN HAS BEEN ISSUED FOR DALLAS COUNTY FOR THE REMAINDER OF THE NIGHT...FOR ONGOING FLOODING DUE TO THE HEAVY RAINS THIS EVENING. LAT...LON 3758 9307 3741 9307 3742 9318 3759 9318 $$ WISE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:06 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 1, 3:06 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT FRI JUN 01 2007
.DISCUSSION...
CURRENTLY...AIRMASS IS UNDERGOING A RECOVERY PHASE IN THE WAKE OF
THIS MORNINGS DECAYING CONVECTION. TEMPERATURES HAVE JUMPED BACK
INTO THE LOWER 80S AREA WIDE...WITH DEWPOINTS MAKING THEIR WAY BACK
INTO THE 60S AFTER DIPPING INTO THE 50S ACROSS WESTERN PORTIONS OF
THE CWA. VIS/IR SAT IMAGERY (AND A LOOK OUTSIDE THE DOOR) SHOWING
VERY LITTLE CU DEVELOPMENT AT THIS HOUR. THIS SHOULD CHANGE AS WHAT
LITTLE INHIBITION REMAINS IS ERODED DURING THE NEXT FEW HOURS.
NEVERTHELESS...WITH THE REGION BETWEEN MID LEVEL DISTURBANCES
ALOFT...ANY SHRA/TSRA DEVELOP WILL BE ON THE SCATTERED SIDE.
TONIGHT AND SATURDAY...PRIMARY FORECAST CHALLENGE WILL BE CHANCES
FOR SHRA/TSRA. THE UPPER LOW OVER THE DAKOTAS CONTINUES TO SEND A
SERIES OF DISTURBANCES ACROSS THE PLAINS STATES. THE 12Z SUITE OF
SHORT RANGE GUIDANCE DID NOT INITIALIZE BOUNDARY LAYER MOISTURE VERY
WELL...AND THEIR RESPECTIVE REPRESENTATIONS OF CONVECTIVE
DEVELOPMENT ARE SUSPECT. NEVERTHELESS...ONGOING DEVELOPMENT OVER
CENTRAL KANSAS WILL CONTINUE TO EVOLVE AND AFFECT THE REGION
OVERNIGHT AS THE NEXT IN A SERIES OF SHORTWAVES IS SENT OUR WAY.
FOLLOWING THE TRENDS OF THE 03Z AND 09Z SREF...IT APPEARS THAT THE
BULK OF ANY PRECIP TONIGHT WILL BE CONFINED TO THE NW THIRD TO HALF
OF THE CWFA AS DEVELOPMENT CONTINUES ALONG A COLD FRONT ACROSS
CENTRAL KANSAS. THIS FEATURE WILL SLOWLY...BUT DELIBERATELY SHIFT TO
THE EAST AND APPROACH THE NW CWA ON SATURDAY.
THE DEVELOPMENT OF A SUBSTANTIAL COLD POOL...SUCH AS ONE THAT
AFFECTED THE AREA THIS MORNING...IS A LITTLE LESS LIKELY TONIGHT.
DEEP LAYER SHEAR AND INSTABILITY REMAINS MARGINAL AND CORFIDI
VECTORS SUGGEST AN ELONGATED AXIS OF TSRA ORIENTED NE/SW COMPLEX.
ANY SUBSTANTIAL FORWARD PROPAGATION APPEARS TO BE HEADED JUST TO OUR
NORTH...WITH THE SOUTHERN PERIPHERY OF THE TSRA MAKING MUCH SLOWER
PROGRESS TO THE EAST. WILL ALTER THE ORIENTATION OF THE FLASH FLOOD
WATCH WITH THE ISSUANCE OF THIS PACKAGE...REMOVING THE SOUTHERN
COUNTIES AND EXTENDING THE TIME OF THE WATCH ACROSS THE NW THIRD OF
THE CWA.
BY MIDDAY SATURDAY AND BEYOND...A LOW END RISK OF SEVERE WEATHER IS
PLAUSIBLE ACROSS MOST OF THE AREA. DEEP LAYER SHEAR REMAINS MARGINAL
(30KTS AT BEST) AND MID 60S DEWPOINTS SHOULD YIELD MLCAPE VALUES IN
THE 1500-2000 J/KG RANGE. ASSUMING TEMPS DO REACH THE LOWER 80S ONCE
AGAIN...THE EXPECTED SHEAR AND INSTABILITY SHOULD BE JUST ENOUGH TO
SUPPORT A FEW SEVERE STORMS...MOST LIKELY ACROSS THE EASTERN TWO
THIRDS OF THE AREA.
CONVECTION SHOULD LINGER ACROSS THE EASTERN AND SOUTHERN CWA INTO
SATURDAY EVENING BEFORE DISSIPATING.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...THE UPPER LOW OVER THE UPPER
MIDWEST WILL CONTINUE TO SHIFT EAST TOWARD THE GREAT LAKES REGION.
THIS WILL KEEP THE ARE IN A NW FLOW REGIME ALOFT. A FEW DISTURBANCE
WILL STREAK THROUGH THE AREA DURING THIS TIME...BUT CONFIDENCE IN
TIMING AND OVERALL SENSIBLE WEATHER POTENTIAL WARRANTS ONLY A
MENTION OF SLIGHT CHC POPS. TEMPERATURES WILL REMAIN NEAR SEASONAL
AVERAGES.
IN THE EXTENDED...TUESDAY THROUGH FRIDAY...MED RANGE MODEL OUTPUT
AND ENSEMBLES CONTINUE DECENT RUN TO RUN CONTINUITY. THE UPPER
PATTERN WILL UNDERGO A GRADUAL TRANSFORMATION FROM A RIDGE
WEST/TROUGH EAST TO TROUGH WEST/RIDGE EAST AS AN UPPER LOW
RETROGRADES ACROSS THE NORTHERN TERRITORIES OF ALASKA. VERY LITTLE
TO HANG ONES HAT ON REGARDING POPS THROUGH AT LEAST THE MID WEEK
TIME FRAME...AND HAVE GONE DRY FOR THIS TIME FRAME. SOME SEMBLANCE
OF CYCLOGENESIS IN THE LEE OF THE ROCKIES IS PROGGED BY THE LATTER
HALF OF NEXT WEEK...BUT CONFIDENCE IS LOW REGARDING THE TIMING OF
ANY FEATURE AFFECTING OUR REGION. THUS HAVE CUT GUIDANCE POPS FOR
THUR AND FRI TO SLIGHT CHC. TEMPERATURE WISE...A WARMING TREND IS ON
TAP. READINGS WILL STAY AT OR JUST ABOVE AVERAGE TUES...BUT RAPIDLY
WARMING 850MB TEMPS FROM BOTH THE ECMWF AND GFS SUGGEST HIGHS IN THE
85-90 RANGE BY WED THROUGH FRI.
GAGAN
&&
.AVIATION...
IN THE WAKE OF THE STORMS THAT MOVE THROUGH THIS MORNING CONDITIONS
IMPROVED TO VFR AT BOTH KSGF AND KJLN. EXPECT VFR CONDITIONS TO
CONTINUE INTO THIS EVENING WITH SHOWERS AND THUNDERSTORMS DEVELOPING
IN THE VICINITY OF BOTH TAF LOCATIONS. THIS WILL BE DEPENDENT UPON
CLOUD COVER...AND HOW WELL THE AIRMASS CAN RECOVER FROM THIS MORNING
AND DESTABILIZE. EXPECT SCATTERED STORMS ACROSS THE REGION THROUGH
SATURDAY MORNING WITH MVFR CONDITIONS POSSIBLE NEAR ANY STORMS THAT
DO DEVELOP.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7PM ALONG AND WEST OF A LINE FROM
WARSAW TO BRANSON.
KS...FLASH FLOOD WATCH UNTIL 7PM FOR BOURBON...CRAWFORD AND
CHEROKEE COUNTIES.
WFO SGFHazardous weather outlook, Jun 1, 6:05 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 605 PM CDT FRI JUN 1 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 605 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND LOCALIZED AREAS OF FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND WEST OF HIGHWAY 65 THROUGH 9 PM THIS EVENING. DISCUSSION: THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING ACROSS MUCH OF WESTERN MISSOURI AND SOUTHEAST KANSAS. SUFFICIENT WIND SHEAR WILL CAUSE A FEW STORMS TO BECOME SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. DUE TO THE VERY MOIST AIRMASS IN PLACE...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE INTO THE REGION AROUND SUNRISE SATURDAY. THIS ACTIVITY WILL DEVELOP AHEAD OF A COLD FRONT...WHICH IS EXPECTED TO STALL OUT OVER SOUTHERN MISSOURI BY MIDDAY. THIS FEATURE WILL BE A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE LATE MORNING AND AFTERNOON HOURS. AT THIS TIME...IT APPEARS THAT SUFFICIENT INSTABILITY WILL BE AVAILABLE TO SUPPORT SCATTERED SEVERE THUNDERSTORMS... PARTICULARLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 9 PM THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Jun 1, 5:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/01/2007 E1.00 INCH POLK MO BROADCAST MEDIA
ONE INCH OF RAIN IN 20 MINUTES
&&
GCLAYCOMLocal storm report, Jun 1, 5:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 1 NW FORSYTH 36.70N 93.13W
06/01/2007 E1.00 INCH TANEY MO CO-OP OBSERVER
STILL HAILING. A TEN INCH TREE BRANCH FELL ON HOUSE
&&
GCLAYCOMLocal storm report, Jun 1, 5:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL BRANSON 36.64N 93.22W
06/01/2007 E1.00 INCH TANEY MO TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jun 1, 5:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL FORSYTH 36.68N 93.12W
06/01/2007 E0.25 INCH TANEY MO CO-OP OBSERVER
BIG TREES BENT OVER
&&
GCLAYCOMLocal storm report, Jun 1, 6:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL CARL JUNCTION 37.18N 94.57W
06/01/2007 E0.75 INCH JASPER MO PUBLIC
&&
GCLAYCOMLocal storm report, Jun 1, 6:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN 1 N BRANSON 36.66N 93.22W
06/01/2007 E4.50 INCH TANEY MO BROADCAST MEDIA
RELAYED VIA MEDIA. AT INTERSECTION OF HIGHWAY 65 AND 248
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:49 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 24 more | 41 hr |
| Jun 1, 4:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 76 min |
| Jun 1, 5:16 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 59 min |
| Jun 1, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 80 min |
| Jun 1, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 62 min |
| Jun 1, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 59 min |
| Jun 1, 5:05 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 25 min |
| Jun 1, 5:12 PM CDT | Flash Flood Warning | SGF | Taney | 6 hr |
| Jun 1, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 47 min |
| Jun 1, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 61 min |
| Jun 1, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 61 min |
| Jun 1, 6:01 PM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 1, 6:08 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jun 1, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 40 min |
| Jun 1, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 66 min |
| Jun 1, 6:55 PM CDT | Flash Flood Warning | SGF | Camden | 6 hr |
| Jun 1, 6:58 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.